# SDR SWAA2022042590017

- Difficulty date: March 31, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR SUPPORT AT STA927; LBL 2; WL 179. / [01] REMOVED CORROSION ON ACB FLOOR SUPPORT BS927; LBL 2; WL 179 IN AREA OF L=2'XW=2'XD=.006' REMAINING THICKNESS OF .074' OF ORIGINAL THICKNESS OF .080'; FOUND TO BE IN LIMITS IAW SRM 53-70-53-0I-2; SRM 53-00-53-1A-2 AND BAC1520-1397.;[02] REMOVED CORROSION ON ACB FLOOR SUPPORT BS927; LBL 2; WL 179 IN AREA OF L=2'XW=2'XD=.006' REMAINING THICKNESS OF .064' OF ORIGINAL THICKNESS OF .070'; FOUND TO BE IN LIMITS IAW SRM 53-70-53-0I-2; SRM 53-00-53-1A-2 AND BAC1520-1397. DIAL DEPTH GAUGE USED ID:ATS2473 DUE:07/2022;[03] REMOVED CORROSION ON ACB FLOOR SUPPORT BS927; LBL 2; WL 179 IN AREA OF L=2'XW=2'XD=.010' REMAINING THICKNESS OF .070' OF ORIGINAL THICKNESS OF .080'; FOUND TO BE OUT OF LIMITS IAW SRM 53-70-53-0I-2; SRM 53-00-53-1A-2 AND BAC1520-1397. PIN POINT MIC USED USED ID:ATS1671 DUE:10/2022;[04] VERIFIED CORRECTIVE ACTION 3;[05] REMOVED ACB FLOOR SUPPORT BS887-947.5 LBL2 WL179 IAW SRM 51-40-02-0G-0.;[06] LOCATED AND DRILLED NEW ACB FLOOR SUPPORT BS887-947.5 LBL2 WL179 P/N 147A7501-13 IAW SRM 51-40-05-0G-0 AND DRAWING#147A7501. OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6;[08] INSTALLED FLOOR SUPPORT LBL 2 FROM BS 887 TO BS 947 PER SRM 51-40-02 AND DWG#147A7500;[09] VERIFIED INSTALLATION OF FLOOR SUPPORT LBL 2 FROM BS 887 TO BS 947 PER SRM 51-40-02 AND DWG#147A7500.;[10] ADDED PARTS;[11] VERIFIED ALL WORK ACCOMPLISHED
